Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment to increase facial hair growth

i am 21 yrs old but dont have facial growth, i did all the test like teststerone , semin analysis, and like php etc all were normal , neither it is heridity, dr. suggested sustanon 250 ever 10th day and minoxi to apply on face daily.my testosterone level was 410. while another endocrinologist strictly said no to sustanon and minoxi as it can create problem in fertilization in future and other side effects for that , So what should i do , i am a pilot , i have to undergo many medical test every 6months. What should i do so that i can increase facial growth without any medical problems. Currently i am taking dietry precautions to inc. testosterone level naturally, like having more zinc and vitamin on diet and also omega3.                                                   
Tue, 21 Jan 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

I would suggest you not to use sustanon. If work up has thoroughly been done then you need to relax. Sometimes this hair growth is mild delayed in some people. It may be a physiological delay. Regarding minoxi as its topical application a very low dose is being used so it will not lead to any side effects.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Muhammad Faisal Bacha, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Neuroendocrinology


Suggest treatment to increase facial hair growth

Hello, I would suggest you not to use sustanon. If work up has thoroughly been done then you need to relax. Sometimes this hair growth is mild delayed in some people. It may be a physiological delay. Regarding minoxi as its topical application a very low dose is being used so it will not lead to any side effects. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Muhammad Faisal Bacha, Internal Medicine Specialist